Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

FLATULENT -----Phil

Posted by shar on September 29, 2002, at 23:47:36

In reply to Re: Horrifying new SE from Lexapro:FLATULENCE Phil, posted by Geezer on September 29, 2002, at 21:55:16

Hey, one time Cam mentioned some side effects (this was a while back) and said they weren't anything to worry about but watch out if you had a blue flame shooting out of your ass.

Is it sort of like that?

Shar

ps. hahahahahaha, you are so hilarious, Phil!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shar thread:121510
URL: http://www.dr-bob.org/babble/20020922/msgs/121609.html